# SDR AALA20091019TUL09

- Difficulty date: October 9, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 28,879 hours, 13,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 25 RIGHT AT LOWER FASTENER HOLE TO PRIMARY STATIC PORT PLATE.  REMOVED CORROSION AND REPAIRED WITH LONGERON SPLICE AND FILLER PER SRM 53-02-00.
